VOL. 56 · NO. 1 | January, 2004
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 56 (1), (January, 2004)
No abstract available
Articles
Yoshihiro MIZUTA, Tetsu SHIMOMURA
J. Math. Soc. Japan 56 (1), 1-15, (January, 2004) DOI: 10.2969/jmsj/1191418692
KEYWORDS: locally p-precise functions, minimally fine limits, $C_{k_{\beta.\gamma}, p}$-capacity, Riesz decomposition, 31B25, 31B15
Takashi INABA, Hiromichi NAKAYAMA
J. Math. Soc. Japan 56 (1), 17-29, (January, 2004) DOI: 10.2969/jmsj/1191418693
KEYWORDS: Ruelle invariant, angular flow, invariant fiber measure, 37C40, 37E45, 37B20, 37C10
Yukitaka ABE, Paolo ZAPPA
J. Math. Soc. Japan 56 (1), 31-43, (January, 2004) DOI: 10.2969/jmsj/1191418694
KEYWORDS: Universal functions, Stein manifolds, automorphisms, A run-away sequences, 32A17, 32Q28
Jeong Hee HONG, Wojciech SZYMAŃSKI
J. Math. Soc. Japan 56 (1), 45-64, (January, 2004) DOI: 10.2969/jmsj/1191418695
KEYWORDS: graph algebra, Cuntz-Krieger algebra, ideal, primitive ideal space, 46L05
Gohar HARUTJUNJAN, Bert-Wolfgang SCHULZE
J. Math. Soc. Japan 56 (1), 65-85, (January, 2004) DOI: 10.2969/jmsj/1191418696
KEYWORDS: boundary value problems, elliptic operators, order reduction, Volterra symbols, 35J40, 35S15, 35K25, 58J05
Katsuju IGARI
J. Math. Soc. Japan 56 (1), 87-113, (January, 2004) DOI: 10.2969/jmsj/1191418697
KEYWORDS: Removable singularities, Singular solutions, propagation of singularities, Cauchy-Kovalevskaya type theorem, 35A20, 35A10, 35A21
Shigeru TAKAMURA
J. Math. Soc. Japan 56 (1), 115-145, (January, 2004) DOI: 10.2969/jmsj/1191418698
KEYWORDS: Degeneration of complex curves, Complex surface, Singular fiber, Riemann surface, Deformation of complex structures, Splittings of singular fibers, Atomic degeneration, Monodromy, 14D05, 14J15, 14H15, 32S30
Xiao-Min LI, Hong-Xun YI
J. Math. Soc. Japan 56 (1), 147-167, (January, 2004) DOI: 10.2969/jmsj/1191418699
KEYWORDS: Nevanlinna theory, meromorphic function, Shared value, 30D35, 30D30
Liangwen LIAO, Chung-Chun YANG
J. Math. Soc. Japan 56 (1), 169-176, (January, 2004) DOI: 10.2969/jmsj/1191418700
KEYWORDS: Julia set, Fatou set, permutable entire functions, prime, pseudo-prime, 58F23, 30D35
Rui OKAYASU
J. Math. Soc. Japan 56 (1), 177-191, (January, 2004) DOI: 10.2969/jmsj/1191418701
KEYWORDS: Perturbation theory, Macaev ideal, symbolic dynamics, 47B10, 47D50, 47B06, 37B10, 37B40
Kohhei YAMAGUCHI
J. Math. Soc. Japan 56 (1), 193-199, (January, 2004) DOI: 10.2969/jmsj/1191418702
KEYWORDS: Symmetric product, configuration space, 55P10, 55P35, 55P15
Naoya ANDO
J. Math. Soc. Japan 56 (1), 201-214, (January, 2004) DOI: 10.2969/jmsj/1191418703
KEYWORDS: principal distribution, Index, 53A05, 53A99, 53B25
Masayoshi MIYANISHI, De-Qi ZHANG
J. Math. Soc. Japan 56 (1), 215-245, (January, 2004) DOI: 10.2969/jmsj/1191418704
KEYWORDS: Gorenstein singularity, open log del Pezzo surface, finite group action, 14J17, 14J50, 14J26
Satoru MURAKAMI, Toshiki NAITO, Nguyen Van MINH
J. Math. Soc. Japan 56 (1), 247-268, (January, 2004) DOI: 10.2969/jmsj/1191418705
KEYWORDS: Abstract functional differential equation, almost periodic solutions, Massera's theorem, Decomposition, variation of constants formula, 34K14, 34K30, 34G10, 34C27
Idun REITEN, Andrzej SKOWROŃSKI
J. Math. Soc. Japan 56 (1), 269-288, (January, 2004) DOI: 10.2969/jmsj/1191418706
KEYWORDS: Tilted algebra, AR-quiver, Artin algebra, 16G70, 18G20, 16G10
Kohji YANAGAWA
J. Math. Soc. Japan 56 (1), 289-308, (January, 2004) DOI: 10.2969/jmsj/1191418707
KEYWORDS: Stanley-Reisner ring, local duality, Alexander duality, local cohomology, Bernstein-Gel'fand-Gel'fand correspondence, Koszul duality, 13D25, 13D02, 13D45, 13F55, 13N10, 18E30
Mike BOYLE, Alejandro MAASS
J. Math. Soc. Japan 56 (1), 309-310, (January, 2004) DOI: 10.2969/jmsj/1191418708
No abstract available
Back to Top